Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

what can a rash on the vagina after hair removal mean ?

I used hair removal cream on my vagina and first it was swollen then its burning on urination, looks like a rash on my vaginal lips and now I m seeing a rash on my butt. Is this a bad infection or could it be herpes? I didn t mention that right after I shaved I had sex with my husband before seeing the swelling. But before sex I was irritated.
Asked On : Mon, 14 Feb 2011
Answers:  2 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
It can be a skin reaction;but i suppose you might have been using the same cream regularly .If it is so the cream will no produce any skin allergy .Only it can be if your skin is cut or is having abrasion .You can take a anti allergic tablet or better consult a lady doctor close to your residence.take care .
Answered: Mon, 14 Feb 2011
I find this answer helpful
Dermatologist Dr. Resham J. Vasani (Bhojani)'s  Response
since u have developed the rash which is painful on the area u did not apply the hair removal cream , it could be herpes. did u or ur husband develop herpes earlier? was the epilating cream applied on the buttocks as well? is there pain , burning? is there a swelling in the groin as well? have u applied the epilating cream earlier of the same brand?ur answers to these questions would help and so would sending pics on my id.
Dr.Resham V
Anand polyclinic
Near Mani's Lunch home
Ruia college Road,
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor